No Cover Image

Journal article 313 views 39 downloads

Donsker-Varadhan large deviations for path-distribution dependent SPDEs

Panpan Ren, Feng-yu Wang Orcid Logo

Journal of Mathematical Analysis and Applications, Volume: 499, Issue: 1, Start page: 125000

Swansea University Author: Feng-yu Wang Orcid Logo

  • 20RW.pdf

    PDF | Accepted Manuscript

    ©2021 All rights reserved. All article content, except where otherwise noted, is licensed under a Creative Commons Attribution Non-Commercial No Derivatives License (CC-BY-NC-ND)

    Download (409.98KB)
Published in: Journal of Mathematical Analysis and Applications
ISSN: 0022-247X
Published: Elsevier BV 2021
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Keywords: Donsker-Varadhan LDP; Path-distribution dependent SDEs; Warsserstein distance
College: Faculty of Science and Engineering
Issue: 1
Start Page: 125000